# SDR AALA20061313

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 17D FORWARD INOPERATIVE.  RELAMPED EMERGENCY LIGHT AND REINSTALLED NEW LENS AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
